New lots of Losartan recalled due to cancer risk

News
This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

Teva Pharmaceuticals USA, Inc. has initiated a voluntary recall in the United States of 35 lots of bulk Losartan Potassium USP Tablets.

This recall is due to the detection of a cancer-causing impurity – N-Nitroso-N-methyl-4-aminobutyric acid (NMBA).

The lots were sold exclusively to Golden State Medical Supply of Camarillo, California. Golden State Medical Supply packages this bulk product under its own label and distributes in retail bottles of 30, 90, and 1000 tablets.

To date, Teva has not received any reports of adverse events related to the lots being recalled.

The affected Losartan Potassium tablets being recalled are described as:

  • Losartan Potassium tablets, USP 25 mg, are light-green, film-coated, teardrop-shaped biconvex tablet with “LK 25” on one side and “>” on the other side
  • Losartan Potassium tablets, USP 100 mg, are dark green, film-coated, oval-shaped biconvex tablets with “LK100” on one side and “>” on the other side
  • More details on the recall here.

    FOX 8 Cleveland Weather // Quick Links:

    Hot on FOX 8

    More Viral